# SDR HNAA2021030800094

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 37,549 hours, 34,091 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

PDIS  683     21-01  2532571  08MAR21  FLO  ASSGN
      PACK 2 OVERHEAT WITH BURNING SMELL IN COCKPIT AND TR
      OUBLE COOLING A/C. BURNING SMELL ALSO NOTICED WITH O
      NLY  PACK 1 RUNNING  (NOTE: CREW STATED IT TAKES RUN
      NING 3 MINS  BEFORE SMELL OCCURRED AND HAPPEN WHILE
      DURING A/I TEST WITH N2 WAS ABOVE 83%)
                                          31347    00 RS   PERFORMED OPS CHECK ON PACK SYSTEMS #1 AND #2 IAW AMM 21-51-00-700-802-A. OPS CHECK GOOD. PLANE COOLS AS NORMAL. NO BURNING SMELLS DETECTED. NO OTHER DEFECTS NOTED
